# SDR SWAA2022022159665

- Difficulty date: January 7, 2022
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N459WN
- Make and model: Boeing 737*
- Aircraft serial: 32497
- Aircraft time: 57,967 hours, 34,457 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Condition: Cracked
- Location: R/H Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND AROUND FASTENER LOCATED BEAR STRAP AT LEVEL FITTING-LATCH; STA 294.5 BETWEEN S-8R AND S-9R 2022-15739 / [01] TOOL USED: EDDY CURRENT EQUIPMENT P/N: NORTEC 600D; S/N: 210138003; DUE DATE: 05-MAR-22.;[02] REPAIRED BEAR STRAP BTW BSTA 277 & BSTA 320 AND S-6R & S-11R (FWD GALLEY DOORWAY)IAW EA#22-153-00226 AND 22-153-00226-WIP1.THIS REPAIR IS CLASSIFIED MAJOR IAW SWA MPM 18-02?02 AND CATEGORY ?B?.FOR ALL INSPECTION REQUIREMENTS SEE B737-700 SRM 53-10-01-2R-6 REPAIR 6 ITEM 5 TABLE 202 FIGURE 204;[03] CORRECTED STEP REPAIRED BEAR STRAP BTW BSTA 277 & BSTA 320 AND S-6R & S-11R (FWD GALLEY DOORWAY)IAW EA#22-153-00226 AND 22-153-00226-WIP1.THIS REPAIR IS CLASSIFIED MAJOR IAW SWA MPM 18-02?02 AND CATEGORY ?B?.FOR ALL INSPECTION REQUIREMENTS SEE B737-700 SRM 53-10-01-2R-6 REPAIR 6 ITEM 5 TABLE 202 FIGURE 204 .SEE INDIVIDUAL SIGNOFF BELOW;[04] TASK CARD COMPLETE AND CERTIFIED AS RII.   SEE INDIVIDUAL SIGNOFFS BELOW.
